# SDR R61A2022030800177

- Difficulty date: February 17, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 35,162 hours, 22,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Part number: 17003238065
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION CO-PILOT INBD BEAM FRAME11-12 AS MARKED. REMOVED AND REPLACED DAMAGED PORTION OF CO-PILOT FLOOR DOUBLER, FROM FR 10 - FR 12. SURFACE PROTECTION RESTORED. REF ETD2022-170-006480.
